Alert archive / Maine / Gale Warnings in 2016

Gale Warning 30, NWS Gray, ME

November 10, 2016

NWS Gray, ME issued this gale warning at Nov 10, 2016, 3:18 PM EST. It took effect at Nov 11, 2016, 9:00 AM EST. It was in force for 13 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 10, 2016, 3:18 PM EST (20:18 UTC)
In effect from
Nov 11, 2016, 9:00 AM EST
Expired
Nov 11, 2016, 10:20 PM EST
In force
13 hr
Issued by
NWS Gray, ME

The text

As transmitted.

517 
WHUS71 KGYX 102018
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
318 PM EST THU NOV 10 2016



ANZ150>152-154-111030-
/O.UPG.KGYX.GL.A.0014.161111T1800Z-161112T0600Z/
/O.NEW.KGYX.GL.W.0030.161111T1400Z-161112T1100Z/
COASTAL WATERS FROM STONINGTON, ME TO PORT CLYDE, ME OUT 25 NM-
PENOBSCOT BAY-
COASTAL WATERS FROM PORT CLYDE, ME TO CAPE ELIZABETH, ME OUT
25 NM-
COASTAL WATERS FROM CAPE ELIZABETH, ME TO MERRIMACK RIVER, MA OUT
25 NM-
318 PM EST THU NOV 10 2016

...GALE WARNING IN EFFECT FROM 9 AM FRIDAY TO 6 AM EST SATURDAY...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A GALE WARNING...
WHICH IS IN EFFECT FROM 9 AM FRIDAY TO 6 AM EST SATURDAY. THE
GALE WATCH IS NO LONGER IN EFFECT.

* WINDS...NORTHWEST 20 TO 30 KT WITH GUSTS UP TO 35 KT.

* SEAS...4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ153-111030-
/O.UPG.KGYX.GL.A.0014.161111T1800Z-161112T0600Z/
/O.NEW.KGYX.SC.Y.0091.161111T1400Z-161112T1100Z/
CASCO BAY-
318 PM EST THU NOV 10 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM FRIDAY TO 6 AM EST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 9 AM FRIDAY TO 6 AM EST
SATURDAY. THE GALE WATCH IS NO LONGER IN EFFECT.

* WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT.

* SEAS...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
4 follow-up statements
893 
WHUS71 KGYX 110850
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
350 AM EST FRI NOV 11 2016

...STRONG WINDS LIKELY BEHIND A COLD FRONTAL PASSAGE...

ANZ150>152-154-112300-
/O.CON.KGYX.GL.W.0030.161111T1400Z-161112T1100Z/
COASTAL WATERS FROM STONINGTON, ME TO PORT CLYDE, ME OUT 25 NM-
PENOBSCOT BAY-
COASTAL WATERS FROM PORT CLYDE, ME TO CAPE ELIZABETH, ME OUT
25 NM-
COASTAL WATERS FROM CAPE ELIZABETH, ME TO MERRIMACK RIVER, MA OUT
25 NM-
350 AM EST FRI NOV 11 2016

...GALE WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 6 AM
EST SATURDAY...

* WINDS...NORTHWEST 20 TO 30 KT WITH GUSTS UP TO 35 KT.

* SEAS...4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ153-112300-
/O.CON.KGYX.SC.Y.0091.161111T1400Z-161112T1100Z/
CASCO BAY-
350 AM EST FRI NOV 11 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING
TO 6 AM EST SATURDAY...

* WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT.

* SEAS...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
291 
WHUS71 KGYX 111845
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
145 PM EST FRI NOV 11 2016

...STRONG WINDS LIKELY BEHIND A COLD FRONTAL PASSAGE...

ANZ153-120845-
/O.UPG.KGYX.SC.Y.0091.000000T0000Z-161112T1100Z/
/O.EXA.KGYX.GL.W.0030.000000T0000Z-161112T1100Z/
CASCO BAY-
145 PM EST FRI NOV 11 2016

...GALE WARNING IN EFFECT UNTIL 6 AM EST SATURDAY...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A GALE WARNING...
WHICH IS IN EFFECT UNTIL 6 AM EST SATURDAY. THE SMALL CRAFT
ADVISORY IS NO LONGER IN EFFECT.

* WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 35 KT.

* SEAS...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ150>152-154-120845-
/O.CON.KGYX.GL.W.0030.000000T0000Z-161112T1100Z/
COASTAL WATERS FROM STONINGTON, ME TO PORT CLYDE, ME OUT 25 NM-
PENOBSCOT BAY-
COASTAL WATERS FROM PORT CLYDE, ME TO CAPE ELIZABETH, ME OUT
25 NM-
COASTAL WATERS FROM CAPE ELIZABETH, ME TO MERRIMACK RIVER, MA OUT
25 NM-
145 PM EST FRI NOV 11 2016

...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM EST SATURDAY...

* WINDS...NORTHWEST 20 TO 30 KT WITH GUSTS UP TO 35 KT.

* SEAS...4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
453 
WHUS71 KGYX 120057
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
757 PM EST FRI NOV 11 2016

ANZ151-153-121000-
/O.CAN.KGYX.GL.W.0030.000000T0000Z-161112T1100Z/
/O.NEW.KGYX.SC.Y.0092.161112T0057Z-161112T1000Z/
PENOBSCOT BAY-CASCO BAY-
757 PM EST FRI NOV 11 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM EST SATURDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM EST SATURDAY. THE GALE
WARNING HAS BEEN CANCELLED.

* WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT.

* SEAS...AROUND 2 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ150-152-154-120600-
/O.EXT.KGYX.GL.W.0030.000000T0000Z-161112T0600Z/
COASTAL WATERS FROM STONINGTON, ME TO PORT CLYDE, ME OUT 25 NM-
COASTAL WATERS FROM PORT CLYDE, ME TO CAPE ELIZABETH, ME OUT
25 NM-
COASTAL WATERS FROM CAPE ELIZABETH, ME TO MERRIMACK RIVER, MA OUT
25 NM-
757 PM EST FRI NOV 11 2016

...GALE WARNING NOW IN EFFECT UNTIL 1 AM EST SATURDAY...

* WINDS...NORTHWEST 20 TO 30 KT WITH GUSTS UP TO 35 KT.

* SEAS...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
931 
WHUS71 KGYX 120320
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
1020 PM EST FRI NOV 11 2016

ANZ150-152-154-121100-
/O.CAN.KGYX.GL.W.0030.000000T0000Z-161112T0600Z/
/O.EXB.KGYX.SC.Y.0092.000000T0000Z-161112T1100Z/
COASTAL WATERS FROM STONINGTON, ME TO PORT CLYDE, ME OUT 25 NM-
COASTAL WATERS FROM PORT CLYDE, ME TO CAPE ELIZABETH, ME OUT
25 NM-
COASTAL WATERS FROM CAPE ELIZABETH, ME TO MERRIMACK RIVER, MA OUT
25 NM-
1020 PM EST FRI NOV 11 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EST SATURDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM EST SATURDAY. THE GALE
WARNING HAS BEEN CANCELLED.

* WINDS...NORTHWEST 20 TO 30 KT. A FEW GUSTS AROUND 35 KT
  POSSIBLE.

* SEAS...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ153-120600-
/O.EXT.KGYX.SC.Y.0092.000000T0000Z-161112T0600Z/
CASCO BAY-
1020 PM EST FRI NOV 11 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM EST SATURDAY...

* WINDS...NORTHWEST 15 TO 20 KT WITH GUSTS UP TO 30 KT.

* SEAS...AROUND 2 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ151-121100-
/O.EXT.KGYX.SC.Y.0092.000000T0000Z-161112T1100Z/
PENOBSCOT BAY-
1020 PM EST FRI NOV 11 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EST SATURDAY...

* WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT.

* SEAS...1 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this gale warning went out at Nov 10, 10:17 AM EST, 5 hours 1 minute earlier.

Area forecast discussion, Nov 10, 10:17 AM EST, 5 hours 1 minute before
Area Forecast Discussion
National Weather Service Gray ME
1017 AM EST Thu Nov 10 2016

.SYNOPSIS...
High pressure will shift offshore into the Atlantic Today. A cold
front will arrive from the northwest Friday morning. This front
will bring in colder air out of Canada along with some gusty winds
for Friday with the coldest temperatures felt on Saturday. A few
mountain snow showers are possible Friday Night into early
Saturday. The cold air will not last long though, as warm air
from the middle of the country spills into New England again later
this weekend and into early next week. Low Pressure may bring
unsettled conditions mid next week.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
1015 AM...This updates makes some minor changes to temps and sky
for today, mostly just to keep in line current obs. Although with
mainly cirrus out there through the afternoon, went for less
opaque sky cover, and trended toward a more sunny afternoon. Highs
top our in the mid 40s N to low 50s S. Also cut back winds
overnight a bit.

615 am Update...
Trough continues to pull away this morning with NW winds across
the region as high pressure builds in from the north. Low clouds
have moved away as well and we have some cirrus moving in from
Canada. Only minor changes to the forecast for current
trends...otherwise have allowed the SCA to end at 6 am and have
issued a gale watch for Friday afternoon and evening.

Previous discussion...
Positively tilted upper trough axis in now offshore with a cutoff
low off the North Carolina coast. Light showers are ongoing off
the NH seacoast and into Massachusetts where a baroclinic zone is
located. Drier air associated with high pressure moving out of
Canada was filtering into northern New England.

Upslope flow may keep some clouds around across the mountains
until winds back to the west this afternoon. At that point mid
and high clouds will begin to arrive.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM FRIDAY/...
Winds will be westerly by this evening and this should help boost
temperatures into the lower 50s at least across the coast and over
southern NH. Elsewhere 40s are expected. Tonight clouds and winds
should keep very cold temperatures from developing.

High pressure exits into the Atlantic tonight as another trough
rotates out of eastern Canada. This will be a dry frontal
passage as it crosses overnight into Friday morning, except for
the mountains and perhaps the Connecticut River Valley. Snow will
be possible in the higher elevations but light spotty rain will
make up the majority of the precipitation overnight. Again not
expecting much QPF out of this system which moves offshore by
midday Friday. Highs should reach the 40s and lower 50s once
again but deep mixing behind the front as well as a tight
pressure gradient will create gusty NW winds to near 30
mph...making it seem a good 10-15 degrees cooler than it is.

&&

.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
Global models continue in good agreement through Monday after which
some differences develop. Friday Night and Saturday cold air
advection behind the cold front that moved through during the day on
Friday will result some of the coldest temperatures of the season.
With a tight pressure gradient gusty winds are expected Friday Night
into Saturday. Winds should diminish Saturday Evening. Expect some
upslope snow showers over the mountains however these should quickly
diminish Saturday morning. Because the trough aloft associated with
this cold front stays open expect the unsettled wx to move east
rather quick with high pressure over spreading the region Sunday and
Monday. Temperatures should quickly rebound as winds turn more
westerly.

For Tuesday and Wednesday both the GFS and ECMWF form low pressure
however in different locations and with different strengths. The
GFS is furthest north with a weak low forming off the New England
Coast and quickly moves east of the area with minimal impact.
The ECMWF has the low developing off the Mid Atlantic coast and
strengthening as it moves northeast Tuesday Night and Wednesday.
This would result in a better chance of rain and more importantly
with the highest tides of 2016(King Tide)occuring Wednesday this
could result in coastal flood concerns. Given that this is still 6
days out...confidence in any one solution is low...however we
will need to keep an eye on any potential systems along the east
coast that may coincide with these high tides.

&&

.AVIATION /15Z THURSDAY THROUGH MONDAY/...
Short Term....Mainly VFR tonight into early Fri morning. Could see
some MVFR cigs or vis late Tonight at KHIE.

Long Term...
Friday Night and Saturday Morning areas of MVFR in snow showers
over the mountains...otherwise expect mostly VFR conditions
through Monday. Gust NW winds are expected Friday Night into
Saturday.

&&

.MARINE...
Short Term...The SCA has been allowed to expire at 6 am. Waves
will diminish quickly this morning but there may still be a rogue
5 footer in the outer waters for the next hour. We will see a
brief break in SCA conditions today, but increasing SW winds
could approach SCA levels tonight, especially the outer waters.
Have issued a gale watch beginning midday tomorrow for stronger
winds behind a cold front.

Long Term...
Gusty NW winds behind a cold front will result in strong SCA to
possibly minimal Gales early Friday Night. SCA winds possible
Saturday. Wind and waves below SCA's Sunday through Monday Night as
high pressure build over the waters.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...None.
NH...None.
MARINE...Gale Watch from Friday afternoon through late Friday night for
     ANZ150>154.

&&

SYNOPSIS...
NEAR TERM...Cempa/Hanes
SHORT TERM...Hanes
LONG TERM...Lulofs
AVIATION...Hanes
MARINE...Hanes/Lulofs
Hazardous weather outlook, Nov 10, 3:01 PM EST, 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAY ME
301 PM EST THU NOV 10 2016

MEZ007>009-012>014-018>022-NHZ001>013-015-112015-
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD-
SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK-
INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-
NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL-
SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP-
STRAFFORD-CHESHIRE-EASTERN HILLSBOROUGH-INTERIOR ROCKINGHAM-
WESTERN AND CENTRAL HILLSBOROUGH-
301 PM EST THU NOV 10 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MAINE...SOUTH CENTRAL
MAINE...SOUTHWEST MAINE...WEST CENTRAL MAINE...WESTERN MAINE...NEW
HAMPSHIRE...CENTRAL NEW HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND
SOUTHERN NEW HAMPSHIRE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MEZ023>028-NHZ014-112015-
COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO-
COASTAL ROCKINGHAM-
301 PM EST THU NOV 10 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL
MAINE...SOUTHWEST MAINE AND SOUTHERN NEW HAMPSHIRE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE HIGHEST ASTRONOMICAL TIDES IN YEARS ARE EXPECTED ON TUESDAY
NOVEMBER 15. THE ASTRONOMICAL TIDE IN PORTLAND IS 12.0 FEET
TUESDAY AFTERNOON. EVEN A MINOR ONSHORE WIND WILL LIKELY CAUSE
SOME COASTAL FLOODING IN VULNERABLE LOCATIONS ALONG THE MAINE AND
NEW HAMPSHIRE COAST. AT THIS TIME, LOW PRESSURE IS EXPECTED TO
MOVE UP THE EAST COAST IN THE TUESDAY TO WEDNESDAY TIME PERIOD AND
COULD CAUSE A SMALL STORM SURGE, INCREASING THE CHANCE OF MINOR
COASTAL FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ150>152-154-112015-
COASTAL WATERS FROM STONINGTON, ME TO PORT CLYDE, ME OUT 25 NM-
PENOBSCOT BAY-
COASTAL WATERS FROM PORT CLYDE, ME TO CAPE ELIZABETH, ME OUT 25 NM-
COASTAL WATERS FROM CAPE ELIZABETH, ME TO MERRIMACK RIVER, MA OUT
25 NM-
301 PM EST THU NOV 10 2016

...GALE WARNING IN EFFECT FROM 9 AM FRIDAY TO 6 AM EST SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ153-112015-
CASCO BAY-
301 PM EST THU NOV 10 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 9, 9:47 PM ESTSmall Craft AdvisoryGYX8 hr
Nov 10, 6:08 AM ESTGale WatchGYX9 hr
Nov 10, 3:18 PM ESTSmall Craft AdvisoryGYX22 hr

Nearby

Gale Warnings in Maine, 2016Every gale warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.